Patient : So, I have been on birth control for about a year now. I don't even know all of the different kinds I have been on, because I had to switch multiple times because they made me sick. Anyways, I was on Junel for a few months, then I moved to Portland, OR. When I moved, the pharmacy started giving me Microgestin instead, because it's the generic. I went back home for holiday break, and the pharmacy gave me Junel again. I started feeling very sick from the Junel. I got my period very light, and basically only spotting two weeks before I was supposed to in January. Then, I came back to Portland from the holidays, and on the week in which I was off pills supposed to get my period, I didn't bleed at all. The next month, February, I started spotting at the same time I did previously, and again, when it was time for my actual period, nothing came. I have taken two pregnancy tests, both of which were negative. I am now switched back to Microgestin and am on my first week of pills. Should I be worried, or should I just wait and see if my cycle goes back to normal?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.